The CW announced its Fall 2014 premiere dates, once again kicking things off in early October and giving the new drama “The Flash” as big an introductory boost as possible.
For whatever reason, The CW's announcement includes a prominent announcement of two-night coverage of the IHeartRadio Festival on Monday, September 29 and Tuesday, September 30.
The following night, on Wednesday, October 1, The CW will air the two Barry Allen episodes of “Arrow” which set the groundwork for “The Flash.”
Thursday, October 2 will be the premiere for “The Vampire Diaries” and “Reign,” with “The Originals” returning in its new Monday home on October 6. That “Originals” premiere will be followed by a “Supernatural” retrospective episode, with the new hour-long comedy “Jane the Virgin” premiering on October 13, with an extra week of promotion.
“The Flash” will premiere on October 7, followed by the return on “Supernatural.” The “Flash” premiere will then have an encore on October 8 after the return of “Arrow” and the second “Flash” episode will encore after “Arrow” the following week, with “The 100” not launching its second season until October 22.
Check out the list of CW premieres below and after that list, check out the CBS premiere dates, which I didn't have time to write up yesterday.
The CW Fall Premiere Dates:
MONDAY, SEPTEMBER 29
8:00-10:00pm IHEARTRADIO FESTIVAL NIGHT ONE
TUESDAY, SEPTEMBER 30
8:00-10:00pm IHEARTRADIO FESTIVAL NIGHT TWO
WEDNESDAY, OCTOBER 1
8:00-9:00pm ARROW (Encore, “The Scientist” with Barry Allen)
9:00-10:00pm ARROW (Encore, “Three Ghosts” with Barry Allen)
THURSDAY, OCTOBER 2
8:00-9:00pm THE VAMPIRE DIARIES (Season Premiere)
9:00-10:00pm REIGN (Season Premiere)
MONDAY, OCTOBER 6
8:00-9:00pm THE ORIGINALS (Season Premiere)
9:00-10:00pm SUPERNATURAL (Retrospective Special)
TUESDAY, OCTOBER 7
8:00-9:00pm THE FLASH (Series Premiere)
9:00-10:00pm SUPERNATURAL (Season Premiere)
WEDNESDAY, OCTOBER 8
8:00-9:00pm ARROW (Season Premiere)
9:00-10:00pm THE FLASH (Premiere Encore)
MONDAY, OCTOBER 13
8:00-9:00pm THE ORIGINALS
9:00-10:00pm JANE THE VIRGIN (Series Premiere)
WEDNESDAY, OCTOBER 15
9:00-10:00pm THE FLASH (Episode Two Encore)
FRIDAY, OCTOBER 17
8:00-9:00pm JANE THE VIRGIN (Premiere Encore)
9:00-10:00pm AMERICA”S NEXT TOP MODEL CYCLE 21*
WEDNESDAY, OCTOBER 22
9:00-10:00pm THE 100 (Season Premiere)
*AMERICA”S NEXT TOP MODEL CYCLE 21 premieres Friday August 22 (9:00-10:00pm ET) and WHOSE LINE IS IT ANYWAY? episodes will continue from summer, sliding to Fridays (8:00-8:30 and 8:30-9:00pm ET) on October 3.
CBS Premieres on Page 2…
CBS announced its 2014 premiere dates on Tuesday and the network is planning a multi-tier rollout regulated at least somewhat by the Thursday Night Football schedule which stars with Pittsburgh and Baltimore on September 11.
The majority of the network's Sunday lineup will actually get an early start, with “60 Minutes,” “Madam Secretary” and “The Good Wife” premiering on September 21, which would normally be Emmy night if not for NBC pushing the ceremony to August. “CSI: Crime Scene Investigation” will be back the following week on September 28.
The Nielsen official 2014-2015 season stars on Monday, September 22 and CBS will premiere “The Big Bang Theory” (with two new episodes) and “Scorpion” on that night along with the season finale of “Under the Dome.” The 8:30 premiere for “Mom” and the Monday premiere for “NCIS: Los Angeles” will be the following week on the 29th.
All three Tuesday dramas — “NCIS,” “NCIS: New Orleans” and “Person of Interest” — will premiere on the 23rd.
On September 24, “Survivor” will star its 29th season, leading into the two-hour finale for “Extant.” That leaves “Criminal Minds” and “Stalker” to premiere on October 1.
Sticking with Premiere Week, “The Amazing Race,” “Hawaii Five-0” and “Blue Bloods” will form their new Friday block starting on September 26.
CBS' last Thursday Night Football game is October 23. So on Monday, October 27, “2 Broke Girls” will take over the 8 p.m. slot, with “The Big Bang Theory” moving back to Thursdays at 8 p.m. where it will go with the premieres for “The Millers,” “Two and a Half Men,” “The McCarthys” and “Elementary” on October 30.
Here's the list:
CBS”s 2014 – 2015 Premiere Dates
Thursday, Sept. 11
7:30-8:25 PM/ET THURSDAY NIGHT FOOTBALL PRE-GAME SHOW
8:25 PM/ET NFL THURSDAY NIGHT FOOTBALL (Pittsburgh @ Baltimore)
Sunday, Sept. 21
7:00-8:00 PM 60 MINUTES (47th Season Premiere)
8:00-9:00 PM MADAM SECRETARY (Series Debut)
9:00-10:00 PM THE GOOD WIFE (6th Season Premiere)
Monday, Sept. 22
8:00-8:30 PM THE BIG BANG THEORY (8th Season Premiere)
8:30-9:00 PM THE BIG BANG THEORY (New Episode)
9:00-10:00 PM SCORPION (Series Debut)
10:00-11:00 PM UNDER THE DOME (Season Finale)
Tuesday, Sept. 23
8:00-9:00 PM NCIS (12th Season Premiere)
9:00-10:00 PM NCIS: NEW ORLEANS (Series Debut)
10:00-11:00 PM PERSON OF INTEREST (4th Season Premiere)
Wednesday, Sept. 24
8:00-9:00 PM SURVIVOR (29th Edition Premiere)
9:00-11:00 PM EXTANT (Two-Hour Season Finale)
Friday, Sept. 26
8:00-9:00 PM THE AMAZING RACE (25th Edition Premiere)
9:00-10:00 PM HAWAII FIVE-0 (5th Season Premiere)
10:00-11:00 PM BLUE BLOODS (5th Season Premiere)
Saturday, Sept. 27
10:00-11:00 PM 48 HOURS (27th Season Premiere)
Sunday, Sept. 28
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (15th Season Premiere)
Monday, Sept. 29
8:30-9:00 PM MOM (2nd Season Premiere)
10:00-11:00 PM NCIS: LOS ANGELES (6th Season Premiere)
Wednesday, Oct. 1
9:00-10:00 PM CRIMINAL MINDS (10th Season Premiere)
10:00-11:00 PM STALKER (Series Debut)
Monday, Oct. 27
8:00-8:30 PM 2 BROKE GIRLS (4th Season Premiere)
Thursday, Oct. 30
8:00-8:30 PM THE BIG BANG THEORY (Regular Time Period Premiere)
8:30-9:00 PM THE MILLERS (2nd Season Premiere)
9:00-9:30 PM TWO AND A HALF MEN (12th Season Premiere)
9:30-10:00 PM THE McCARTHYS (Series Debut)
10:00-11:00 PM ELEMENTARY (3rd Season Premiere)